# SDR ASAA2020022482232

- Difficulty date: February 18, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 41,988 hours, 12,430 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ON WITH RECALL EXTINGUISHES ON RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF 737-800 AMM 21-61-00 FOUND PREVIOUS LEFT PACK TCV FAULT, CLEARS AFTER RESET. GROUND VERIFICATION SUCCESSFUL.
